# SDR SWAA2024041566608

- Difficulty date: March 21, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242UF UPPER SKIN HAS MULTIPLE DISBONDS. (MARKED)<[01] AFT FLOOR PANEL 242UF UPPER SKIN DAMAGE HAS BEEN REPAIRED IAW SRM 53-00-50-2R-1.  ATTACHED CURE SHEETS TO THIS FAULT.;[02] VERIFIED FLOOR PANEL 242UF HAS BEEN REPAIRED PER SRM 53-00-50-2R-1.;[03] WORKSCOPE IS COMPLETE.
